# SDR AALA20130605004

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 46,534 hours, 5,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN ESCAPE PATH LIGHTS FROM ROWS 30 TO 45 LT SIDE INOPERATIVE.  REPLACED LT SIDE BATTERY PACK FOR AFT CABIN ESCAPE PATH LIGHTS FROM ROWS 30 TO 45.  OPS CHECK NORMAL.
